I never heard of that, but if you read it in the Medifast web-site under side effects, then I suppose it could be from the MF. If you cannot get more information on the extent of the damage from these side effects I would stop until you talked to a DR. Maybe you are having an alergic reaction..and that will only get worse as you consume more products. Sorry that is all I can suggest..Jo..
I get leg cramps all the time. I have been taking more calcium and magnesium to see if that will help. So far I'm getting control before they get painful. I went on recommendation from the big blue nutrition book not nutrition support tho. So I'm not recommending it but it has lightened it up for me. Blessings Diane..
No rash here... But yes, on the leg cramps. I've had the tendancy to get leg cramps my whole life and bananas always fixed it. Obviously bananas aren't on plan, so I upped my potassium. But there are lots of causes for leg cramps, I just know that lacking potassium is MY problem.
I would recommend calling Nutrisystem (faster than leaving them an e-mail).
Stick a bar of soap under your fitted sheet. Doesn't matter what kind, just unwrap it. Mine went away for the longest time. They reappeared one night.. and I found that the bar of sap had fallen under the bed. It is an old wives tale and they don't know why it works...bt it does!..
Potassium often was a reason for me getting leg cramps. Like the other poster, I ate bananas to get rid of the cramps. Perhaps adding potassium-rich foods to your diet for your L&G?..